| Model Number |
IPN000320 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
It was reported that during use on a patient "iabp stopped pumping.Therapy has been completed by switching to another available pump".Additional information received states "no adverse patient condition has been reported by the customer".The current status of the patient is unknown.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint of "the iabp stopped pumping" was not able to be confirmed as the product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.Teleflex will continue to monitor and trend on complaints of this nature.